Items where Author is "Ryazanov, Vladimir"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2013) On convergence and compactness of spatial homeomorphisms. ROMANIAN JOURNAL OF PURE AND APPLIED MATHEMATICS, 18 (1). pp. 85-104.

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2013) On the convergence of spatial homeomorphisms. Математичні Студії, 39 (1). pp. 34-44.

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2012) On compactness of Orlicz-Sobolev mappings. Annals of the University of Bucharest, 19 (3). pp. 79-87.

Sevost’yanov, Е. А. and Salіmov, R. R. and Ryazanov, Vladimir and Kovtonyuк, Denis (2012) On mappings in the Orlicz-Sobolev classes. Annals of the University of Bucharest (3). pp. 67-78.

Sevost’yanov, Е. А. and Ryazanov, Vladimir (2011) Equicontinuity of mean quasiconformal mappings. Siberian Mathematical Journal, 52 (3). pp. 524-536.

This list was generated on Mon Jun 17 21:41:15 2019 EEST.